# SDR IPXA2014080883895

- Difficulty date: July 26, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,658 hours, 6,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOORBOARD 162MF HAS CORNER BROKEN OFF.  FABRICATED NEW FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX D.
